Posted in Diet

Side Effects!

Medicines and side effects

I spent the first two weeks of work (driving a school bus) in pain; Stomach cramps and on the verge of having diarrhea.  Then as time progressed, constipation; Nothing happening, Just pain.

Last week on Friday was the worst. The pain was almost unbearable, and, add extreme nausea to the mix. A bus driver causes great problems if he/she calls out sick, so I didn’t. I worked my shift in extreme pain and feeling like I was going to throw up. Fortunately, I had not eaten anything that morning.

I was very short with my kids. The first to weeks the kids are testing the bus driver to see what they can get away with. That Friday I was NOT in the mood. I’m sure they thought I was the meanest bus driver in the world that day. I answered no questions. I was very upset if they got too loud. And I seemed to nearly lose control of my self if anyone got out of their seat, breaking my number 1 rule about riding my school bus. I finished my shift without any embarrassing spewing from either end of my body.

side effectsI was about ready to go to the emergency room after my shift when I remembered that I was on a new medication to help with my blood sugar. Sure enough, the label listed all of the side effects I was having. I stopped taking the medication and everything was back to normal within a day or so, including a higher blood sugar level.

So, I will have to get with my doctor and find another medication. No bus driver wants to be sick while driving a bus with 60+ kids onboard. If this ever happens again I will call out. The possibility of puking or crapping my pants in front of kids is simply not an option.

Advertisements

Author:

Was a music major. Spent 20 years in the Navy Music Program. Lived in in Florida 10 years. Have been in SC for 7 years.

One thought on “Side Effects!

  1. Oh my, Tony, what a week! D: Good thing you thought about the possibility of side-effects and your problems stopped when you stopped taking the medicine. Now here’s me hoping the doctor can (soon) prescribe you with something else, something that preferably won’t play havoc with your bowels (or anything else for that matter).

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s